# SDR SWAA095605

- Difficulty date: August 28, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 27,568 hours, 15,694 cycles
- Engine: Cfmint CFM567B22
- Engine time: 27,568 hours, 15,694 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A, D

## Discrepancy

DECLARED EMERGENCY, COMPRESSOR STALL, NR 2 ENG AT 41,000 FEET.  RECOVERED IMMEDIATELY.  NO OVERTEMP NOTED.  DESCENDED WITH ENGINE AT REDUCED THRUST.  LANDED WITH NR 2 ENG AT IDLE.  POST FLT REVEALED NO ABNORMALITIES (FOD) IN ENG.  FOUND 3 HPC BLADES DAMAGED.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
